MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3507150BC
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 06/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a female patient underwent unspecified breast surgery with unknown size unknown saline implants and experienced unknown side breast implant deflation.As a result, the device was explanted at an unknown date.
 
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation could be performed.Reason for device explant and/or reoperation: deflation.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On september 18, 2022, photo evaluation was completed.Photo evaluation summary: upon visual evaluation of the image provided in the complaint, no apparent damage or visual anomalies were observed.As the product involved in this complaint was retained, the device couldn´t be analyzed according to our procedures.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor is aware that the date of implant ((b)(6) 2000) is prior to the manufacturing date (april 20, 2009) of lot 5903774.Follow-ups are in progress, and no response has been received regarding the date.If any clarification or information is received in the future, a supplemental report will be submitted.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On september 1, 2022, mentor became aware of the following and corresponding fields have been updated on this form: patient date of birth and age have been updated under section a2.Date of event has been updated to june 1, 2019 under field b3.Field d1 for brand name has been updated to "mentor memorygel breast implant".Field d2a for common device name has been updated to "prosthesis, breast, noninflatable, internal, silicone gel-filled".Field d2b for procode has been updated to "ftr".Field d4 for catalog number has been updated to "3507150bc".Field d4 for lot number has been updated to "5903774" for left side.Field d4 for unique identifier( udi) has been updated to "(b)(4)." date of implant under field d6a has been updated to (b)(6) 2000.Date of explant has been updated to (b)(6) 2022 as per information received patient received allergan brand replacements upon removal and replacement surgery on (b)(6) 2022.Field g4 for pma/ 510(k) has been updated to "p030053".A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: left rupture.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
michelleann garcia
3041 skyway circle north
irving, TX 75038
646591-7981
MDR Report Key14684383
Report Number1645337-2022-06560
Device Sequence Number1726506
Product Code FTR
UDI-Device Identifier00081317000037
UDI-Public00081317000037
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2000
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/19/2014
Device Model Number3507150BC
Device Catalogue Number3507150BC
Device Lot Number5903774
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2022
Supplement Date Received by Manufacturer09/01/2022
09/18/2022
Initial Report FDA Received Date06/14/2022
Supplement Report FDA Received Date09/08/2022
09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/20/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale